Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 19 found articles
 
 
  The Thue–Morse and Rudin–Shapiro sequences at primes in principal number fields
 
 
Title: The Thue–Morse and Rudin–Shapiro sequences at primes in principal number fields
Author: Drappeau, S.
Hanna, G.
Appeared in: Acta mathematica Hungarica
Paging: Volume 162 () nr. 1 pages 130-186
Year: 2020-03-30
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands